Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The $C_2$–spectrum $\mathrm{Tmf}_1(3)$ and its invertible modules

Michael A Hill and Lennart Meier

Algebraic & Geometric Topology 17 (2017) 1953–2011
Abstract

We explore the C2–equivariant spectra Tmf1(3) and TMF1(3). In particular, we compute their C2–equivariant Picard groups and the C2–equivariant Anderson dual of Tmf1(3). This implies corresponding results for the fixed-point spectra TMF0(3) and Tmf0(3). Furthermore, we prove a real Landweber exact functor theorem.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 3.228.10.64 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
topological modular forms, real homotopy theory, Picard group, Anderson duality
Mathematical Subject Classification 2010
Primary: 55N34, 55P42
References
Publication
Received: 3 August 2015
Revised: 4 November 2016
Accepted: 29 November 2016
Published: 3 August 2017
Authors
Michael A Hill
Department of Mathematics
University of California, Los Angeles
Box 951555
Los Angeles, CA 90095-1555
United States
http://math.ucla.edu/~mikehill
Lennart Meier
Mathematisches Institut
University of Bonn
Endenicher Allee 60
D-53115 Bonn
Germany
http://www.math.uni-bonn.de/people/lmeier/